MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-F7523
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38 colonoscope - r was used during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the center image of the scope went out when the scope was angulated by the physician.The patient's anatomy was not visible on the center image when it went out.The center image came back when the scope was straighten out, thus, completing the procedure using the complaint device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code 1304 was used to capture the reported event of center image lost.Block h10: a fuse c38 colonoscope - r was received for analysis.A functional evaluation was performed and found that the center image cuts off when the distal tip of the scope is angulated.The ccd (charged couple device) was replaced to resolve the issue.The reported issue was confirmed.The fault was due to an electrical fault with the ccd circuit at the distal tip.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed, and nothing was found to indicate a possible service-related cause for the complaint.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8473945
Report Number3005099803-2019-01605
Device Sequence Number1840096
Product Code PEA
UDI-Device Identifier00840253109835
UDI-Public00840253109835
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-F7523
Device Catalogue Number60093
Device Lot Number0001700288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1